# SDR UHLA2010120500274

- Difficulty date: December 5, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000264
- Aircraft time: 4,424 hours, 3,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE INDICATION NOT RED WHEN DOOR ARMED.  ADJUSTED FORWARD DOOR GIRT BAR IAW EMB 175 MM 52-11-41.
